Alert archive / Oklahoma / Special Weather Statements in 2021

Special Weather Statement, NWS Norman, OK

October 13, 2021Tillman County, Oklahoma; Wilbarger County, Texas

NWS Norman, OK issued this special weather statement at Oct 13, 2021, 4:41 AM CDT for Tillman County, Oklahoma; Wilbarger County, Texas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 13, 2021, 4:41 AM CDT (09:41 UTC)
Expired
Oct 13, 2021, 5:30 AM CDT
In force
49 min
Issued by
NWS Norman, OK
Hail
0.25 in
Wind
50

Counties Tillman County, OK, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 48 km from the middle of the area, began a volume at 09:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 9.7 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2021-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 496 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2021-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 331 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
496 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
662 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
331 m²/s²
0-3 km storm-relative helicity
372 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted.

004 
WWUS84 KOUN 130941
SPSOUN

Special Weather Statement
National Weather Service Norman OK
441 AM CDT Wed Oct 13 2021
 
OKZ037-044-TXZ084>088-131030-
Tillman OK-Cotton OK-Wichita TX-Foard TX-Knox TX-Wilbarger TX-
Baylor TX-
441 AM CDT Wed Oct 13 2021

...Strong thunderstorms will impact portions of west central Cotton,
southern Tillman, northwestern Wichita, southeastern Foard, northern
Knox, southern Wilbarger and northwestern Baylor Counties through 530
AM CDT...

At 441 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles north of Davidson to near Vernon to 9
miles west of Truscott. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
Vernon, Frederick, Davidson, Hollister, Loveland, Lockett, Thalia,
Oklaunion, Truscott, Harrold, Grayback and Gilliland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 3412 9939 3442 9908 3440 9856 3418 9880
      3373 9945 3368 9999 3374 9999
TIME...MOT...LOC 0941Z 246DEG 33KT 3432 9910 3414 9933 3374 9997 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

$$

Zwink

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at Oct 13, 2:14 AM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Oct 13, 2:14 AM CDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Norman OK
214 AM CDT Wed Oct 13 2021

...New SHORT TERM, LONG TERM, UPPER AIR...

.SHORT TERM...
(Today and tonight)
Issued at 210 AM CDT Wed Oct 13 2021

A line of storms will continue moving through central Oklahoma
this morning. The orientation of the shear vector will remain
parallel to the Pacific front, so linear mode will be maintained
and favored as the squall line continues to move eastward. The
primary hazard with these storms will be damaging wind gusts,
although all hazards are still possible. The magnitude of the
shear vector could favor some QLCS mesovortices, although that
threat should diminish into the morning hours. Storm propagation
with this line of storms could favor some flash flooding, but this
threat across central Oklahoma appears to be low at this time.

Another wave of showers and storms are possible in parts of south
central and southeast Oklahoma this evening and into the
overnight hours. Models are showing that PWATs could be over 2
inches, which is much higher than the 90th percentile (SPC's
sounding climatology has 1.31 inches for the 90th percentile).
With that being said, flooding and flash flooding are possible
through Thursday. Some places could see over 3 inches of rain.
Driving could be especially dangerous at night when you are unsure
about flooded roads. It is very important to turn around so you
don't drown!

Bunker

&&

.LONG TERM...
(Thursday through Tuesday)
Issued at 210 AM CDT Wed Oct 13 2021

With ongoing severe weather, will keep the long term discussion
shorter. A broad mid-level trough will move through the area by
the end of the week. Rain chances will exit the area by Friday mid
morning as a cold front traverses the area. Temperatures this
weekend will be more fall-like, with highs in the mid to upper
60s. Low temperatures will be in the 40s for most of the area, and
in the upper 30s across northwest Oklahoma. Early next week,
temperatures will stay near average, with no precipitation
expected.

Bunker

&&

.AVIATION...
(06Z TAFS)
Issued at 1218 AM CDT Wed Oct 13 2021

Gusty south/southeast winds will continue overnight with a line of
thunderstorms that will move east across the entire area overnight
into Wednesday morning. MVFR and some IFR conditions will occur
with the storms. VFR conditions will then return during the
morning hours as drier air works into the area with a lighter
southwest wind. Winds back to the south by around 00Z with lower
clouds and MVFR conditions begin to spread back north.

&&

.UPPER AIR...
Issued at 210 AM CDT Wed Oct 13 2021

An Upper Air flight is planned for 09Z this morning for ongoing
severe weather.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  76  61  76  52 /  60  30  30  40
Hobart OK         77  57  80  51 /  10  10  20  20
Wichita Falls TX  79  63  82  54 /  70  50  20  10
Gage OK           73  47  77  44 /   0   0  10  20
Ponca City OK     76  55  75  49 /  40  20  30  50
Durant OK         80  64  78  59 /  90  90  70  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from this evening through Thursday evening for
     OKZ043-047-048-050>052.

TX...None.
&&

SHORT TERM...13
LONG TERM....13
AVIATION...30
Hazardous weather outlook, Oct 13, 4:00 AM CDT, 41 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
400 AM CDT Thu Oct 13 2021

OKZ004>048-050>052-TXZ083>090-141800-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
400 AM CDT Thu Oct 13 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is a marginal risk for severe thunderstorms this evening from
west central to northeastern Oklahoma. Scattered thunderstorms are
possible near a cold front moving through these areas tonight. Large
hail is the main hazard.

.Excessive Rainfall...
There is a marginal risk for flooding in central Oklahoma tonight
with thunderstorms along a cold front.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.No hazardous weather is expected.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Oct 13, 3:35 AM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Norman OK
335 AM CDT Wed Oct 13 2021

OKZ007-008-012-013-017-018-130900-
Garfield OK-Kingfisher OK-Kay OK-Grant OK-Blaine OK-Noble OK-
335 AM CDT Wed Oct 13 2021

...Strong thunderstorms will impact portions of western Kay,
Kingfisher, northwestern Noble, central Blaine, eastern Grant and
Garfield Counties through 400 AM CDT...

At 335 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Medford to near Drummond to 5 miles
southwest of Watonga. Movement was northeast at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Enid, Blackwell, Watonga, Kingfisher, Tonkawa, Medford, Hennessey,
Waukomis, Pond Creek, Garber, Covington, Billings, Dover, Drummond,
Lamont, Kremlin, Breckenridge, Braman, Hunter and Fairmont.

This includes Interstate 35 between mile markers 212 and 236.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3660 9737 3574 9797 3570 9857 3617 9815
      3617 9811 3622 9811 3627 9806 3700 9775
      3700 9717
TIME...MOT...LOC 0835Z 238DEG 47KT 3683 9776 3631 9799 3578 9848

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Zwink
Special weather statement, Oct 13, 3:41 AM CDT, 1 hour before
Special Weather Statement
National Weather Service Norman OK
341 AM CDT Wed Oct 13 2021

OKZ017-018-022>024-035>038-TXZ083-085-130915-
Kiowa OK-Tillman OK-Kingfisher OK-Washita OK-Canadian OK-Caddo OK-
Comanche OK-Jackson OK-Blaine OK-Wilbarger TX-Hardeman TX-
341 AM CDT Wed Oct 13 2021

...Strong thunderstorms will impact portions of eastern Washita,
northwestern Comanche, southwestern Kingfisher, Caddo, eastern
Jackson, Kiowa, southeastern Blaine, western Tillman, western
Canadian, northern Wilbarger and east central Hardeman Counties
through 415 AM CDT...

At 340 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles northwest of Greenfield to 3 miles
southeast of Cloud Chief to 6 miles northwest of Chillicothe.
Movement was northeast at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Altus, Frederick, Hinton, Carnegie, Snyder, Geary, Okarche, Hydro,
Tipton, Mountain View, Chillicothe, Binger, Fort Cobb, Calumet,
Mountain Park, Indiahoma, Eakly, Davidson, Roosevelt and Gotebo.

This includes Interstate 40 between mile markers 88 and 118.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3519 9882 3578 9843 3576 9790 3512 9833
      3417 9908 3422 9970
TIME...MOT...LOC 0840Z 237DEG 48KT 3575 9843 3522 9878 3430 9961

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Zwink
Special weather statement, Oct 13, 3:56 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service Norman OK
356 AM CDT Wed Oct 13 2021

OKZ007-008-012-013-017>020-024-130945-
Garfield OK-Payne OK-Kingfisher OK-Logan OK-Canadian OK-Kay OK-
Grant OK-Blaine OK-Noble OK-
356 AM CDT Wed Oct 13 2021

...Strong thunderstorms will impact portions of Kay, Kingfisher,
Noble, southeastern Blaine, southeastern Grant, western Logan, west
central Payne, eastern Garfield and northern Canadian Counties
through 445 AM CDT...

At 356 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles northeast of Medford to 3 miles
southwest of Drummond to 4 miles northeast of Hydro. Movement was
northeast at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Enid, Ponca City, Blackwell, Perry, Kingfisher, Tonkawa, Piedmont,
Newkirk, Hennessey, Crescent, Waukomis, Okarche, Garber, Cashion,
Covington, Billings, Dover, Lamont, Kaw City and Cedar Valley.

This includes Interstate 35 between mile markers 172 and 236.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3678 9675 3677 9682 3674 9683 3675 9689
      3668 9693 3669 9705 3659 9706 3659 9704
      3660 9691 3658 9690 3651 9703 3643 9703
      3573 9764 3573 9767 3566 9770 3566 9832
      3700 9738 3700 9675
TIME...MOT...LOC 0856Z 241DEG 50KT 3683 9769 3627 9808 3560 9854

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Zwink
Local storm report, Oct 13, 4:03 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
403 AM CDT WED OCT 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     TSTM WND GST     VANCE AIR FORCE BASE    36.34N 97.90W
10/13/2021  M63 MPH          GARFIELD           OK   OTHER FEDERAL

&&

EM
Special weather statement, Oct 13, 4:11 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Norman OK
411 AM CDT Wed Oct 13 2021

OKZ022>024-027-035>038-131000-
Grady OK-Kiowa OK-Tillman OK-Washita OK-Canadian OK-Caddo OK-
Comanche OK-Jackson OK-
411 AM CDT Wed Oct 13 2021

...Strong thunderstorms will impact portions of southeastern Washita,
northwestern Comanche, northwestern Grady, Caddo, southeastern
Jackson, eastern Kiowa, northern Tillman and Canadian Counties
through 500 AM CDT...

At 411 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles east of Geary to 3 miles south of
Mountain View to 5 miles north of Fargo. Movement was northeast at 55
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
El Reno, Anadarko, Frederick, Yukon, Piedmont, Hinton, Cache,
Carnegie, Union City, Minco, Apache, Snyder, Tipton, Mountain View,
Binger, Fort Cobb, Calumet, Mountain Park, Medicine Park and
Indiahoma.

This includes Interstate 40 between mile markers 101 and 131.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3502 9882 3555 9836 3555 9831 3561 9832
      3567 9826 3567 9769 3438 9877 3442 9928
TIME...MOT...LOC 0911Z 245DEG 47KT 3562 9826 3505 9877 3437 9931

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Zwink
Special weather statement, Oct 13, 4:41 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Norman OK
441 AM CDT Wed Oct 13 2021

OKZ037-044-TXZ084>088-131030-
Tillman OK-Cotton OK-Wichita TX-Foard TX-Knox TX-Wilbarger TX-
Baylor TX-
441 AM CDT Wed Oct 13 2021

...Strong thunderstorms will impact portions of west central Cotton,
southern Tillman, northwestern Wichita, southeastern Foard, northern
Knox, southern Wilbarger and northwestern Baylor Counties through 530
AM CDT...

At 441 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles north of Davidson to near Vernon to 9
miles west of Truscott. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Vernon, Frederick, Davidson, Hollister, Loveland, Lockett, Thalia,
Oklaunion, Truscott, Harrold, Grayback and Gilliland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3412 9939 3442 9908 3440 9856 3418 9880
      3373 9945 3368 9999 3374 9999
TIME...MOT...LOC 0941Z 246DEG 33KT 3432 9910 3414 9933 3374 9997

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Zwink

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 7:12 PM CDTTornado WarningOUNWashita14 min
Oct 12, 7:19 PM CDTSpecial Weather StatementOUNTillman26 min
Oct 12, 7:24 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCuster, Washita51 min
Oct 12, 7:40 PM CDTTornado WarningOUNComanche, Kiowa, Tillman50 min
Oct 12, 8:02 PM CDTTornado Warning Tornado observedOUNBlaine, Custer, Dewey43 min
Oct 12, 8:12 PM CDTTornado WarningOUNComanche, Kiowa, Tillman48 min
Oct 12, 8:41 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBlaine, Custer, Dewey49 min
Oct 12, 8:46 PM CDTTornado WarningOUNBlaine, Custer, Dewey44 min
Oct 12, 8:53 PM CDTTornado WarningOUNCaddo, Comanche, Kiowa, Washita52 min
Oct 12, 9:43 PM CDTTornado WarningOUNCaddo32 min
Oct 12, 10:49 PM CDTSpecial Weather StatementOUNCanadian41 min
Oct 12, 10:58 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNEllis, Harper, Woods, Woodward77 min
Oct 13, 12:14 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNEllis, Harper, Woods, Woodward61 min
Oct 13, 12:38 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNEllis, Roger Mills, Woodward67 min
Oct 13, 1:14 AM CDTSevere Thunderstorm WarningOUNEllis, Harper, Major, Woods, Woodward61 min
Oct 13, 1:44 AM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Roger Mills46 min
Oct 13, 2:02 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNAlfalfa, Woods29 min
Oct 13, 2:06 AM CDTSpecial Weather StatementOUNBeckham24 min
Oct 13, 2:23 AM CDTSpecial Weather StatementOUNDewey, Major37 min
Oct 13, 2:29 AM CDTSpecial Weather StatementOUNBeckham31 min
Oct 13, 2:58 AM CDTSpecial Weather StatementOUNAlfalfa, Blaine, Dewey, Grant, Major47 min
Oct 13, 3:00 AM CDTSpecial Weather StatementOUNCuster, Greer, Harmon, Jackson, Washita45 min
Oct 13, 3:35 AM CDTSpecial Weather StatementOUNGarfield, Grant, Kingfisher25 min
Oct 13, 3:41 AM CDTSpecial Weather StatementOUNCaddo, Kiowa, Tillman34 min
Oct 13, 3:56 AM CDTSpecial Weather StatementOUNGarfield, Kay, Kingfisher, Noble49 min
Oct 13, 4:11 AM CDTSpecial Weather StatementOUNCaddo, Canadian49 min
Oct 13, 4:25 AM CDTSevere Thunderstorm WarningOUNKay39 min
Oct 13, 4:45 AM CDTSpecial Weather StatementOUNLogan, Noble, Payne45 min
Oct 13, 4:59 AM CDTSpecial Weather StatementOUNCleveland, Comanche, Grady, Oklahoma46 min
Oct 13, 5:07 AM CDTTornado WarningOUNCanadian, Oklahoma23 min
Oct 13, 5:27 AM CDTTornado WarningOUNOklahoma18 min
Oct 13, 5:31 AM CDTSpecial Weather StatementOUNLincoln, Payne29 min
Oct 13, 5:41 AM CDTSpecial Weather StatementOUNCleveland, Grady, McClain, Oklahoma, Stephens49 min
Oct 13, 5:44 AM CDTTornado WarningOUNLincoln, Logan, Oklahoma18 min
Oct 13, 5:59 AM CDTSpecial Weather StatementOUNLincoln46 min
Oct 13, 6:06 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Grady, McClain24 min
Oct 13, 6:27 AM CDTSpecial Weather StatementOUNGarvin, Lincoln, Pottawatomie33 min
Oct 13, 6:44 AM CDTAreal Flood AdvisoryOUNCleveland, Oklahoma2 hr
Oct 13, 6:55 AM CDTSpecial Weather StatementOUNPontotoc, Seminole50 min
Oct 13, 6:57 AM CDTSpecial Weather StatementOUNCarter, Garvin, Love, Murray48 min
Oct 13, 7:19 AM CDTTornado WarningOUNPontotoc, Pottawatomie, Seminole26 min
Oct 13, 7:29 AM CDTAreal Flood AdvisoryOUNPottawatomie3 hr
Oct 13, 7:44 AM CDTSpecial Weather StatementOUNCoal, Hughes, Pontotoc, Seminole46 min
Oct 13, 8:07 AM CDTTornado WarningOUNHughes23 min
Oct 13, 2:54 PM CDTSpecial Weather StatementOUNBryan66 min
Oct 13, 3:17 PM CDTAreal Flood AdvisoryOUNAtoka, Bryan3 hr

Nearby

Special Weather Statements in Oklahoma, 2021Special Weather Statements in Texas, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.